RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 102–117 (Mi mz408)  

Two-State Mealy Automata of Intermediate Growth over a Two-Letter Alphabet

I. I. Reznikova, V. I. Sushchanskiib

a National Taras Shevchenko University of Kyiv
b Silesian University of Technology

Abstract: Two-state automata of intermediate growth over a two-letter alphabet are studied. The asymptotic behavior of the growth function is analyzed. A system of defining relations is found. It is proved that such a system cannot be finite.

DOI: https://doi.org/10.4213/mzm408

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 90–104

Bibliographic databases:

UDC: 519.713
Received: 10.03.2001

Citation: I. I. Reznikov, V. I. Sushchanskii, “Two-State Mealy Automata of Intermediate Growth over a Two-Letter Alphabet”, Mat. Zametki, 72:1 (2002), 102–117; Math. Notes, 72:1 (2002), 90–104

Citation in format AMSBIB
\Bibitem{RezSus02}
\by I.~I.~Reznikov, V.~I.~Sushchanskii
\paper Two-State Mealy Automata of Intermediate Growth over a Two-Letter Alphabet
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 102--117
\mathnet{http://mi.mathnet.ru/mz408}
\crossref{https://doi.org/10.4213/mzm408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942586}
\zmath{https://zbmath.org/?q=an:1027.20048}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 90--104
\crossref{https://doi.org/10.1023/A:1019873206272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141627689}


Linking options:
  • http://mi.mathnet.ru/eng/mz408
  • https://doi.org/10.4213/mzm408
  • http://mi.mathnet.ru/eng/mz/v72/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:362
    Full text:117
    References:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020